# SDR VNAA202401040007

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 19,870 hours, 17,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Baggage Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SIL BTW FS=1000.00 TO FS=1047.00 AT AFT BAGGAGE BAY DOOR SURROUND STRUCTURE.  CORROSION ON LOWER SIL BTW FS=1000.00 TO FS=1047.00 AT AFT BAGGAGE BAY DOOR SURROUND STRUCTURE WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-61-23-101-001-A01 AND WERE REPLACED PER SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-10-001-001-A01 AND SRM 51-42-21-001-001-A01
